The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 90, Issue 1, 2015
Metadata
 

New energy-capacity-type inequalities and uniqueness of continuous Hamiltonians
Vincent Humilière, Rémi Leclercq and Sobhan Seyfaddini
pp. 1–21
Abstract | Full-Text PDF (247 KB) | Metadata

On the group of purely inseparable points of an abelian variety defined over a function field of positive characteristic
Damian Rössler
pp. 23–32
Abstract | Full-Text PDF (201 KB) | Metadata

Sur l’homologie des groupes d’automorphismes des groupes libres à coefficients polynomiaux
Aurélien Djament and Christine Vespa
pp. 33–58
Abstract | Full-Text PDF (296 KB) | Metadata

On Schoen surfaces
Ciro Ciliberto, Margarida Mendes Lopes and Xavier Roulleau
pp. 59–74
Abstract | Full-Text PDF (260 KB) | Metadata

The Yang–Mills $\alpha$-flow in vector bundles over four manifolds and its applications
Min-Chun Hong, Gang Tian and Hao Yin
pp. 75–120
Abstract | Full-Text PDF (331 KB) | Metadata

Flexible bundles over rigid affine surfaces
Adrien Dubouloz
pp. 121–137
Abstract | Full-Text PDF (260 KB) | Metadata

Effective bounds in E. Hopf rigidity for billiards and geodesic flows
Misha Bialy
pp. 139–153
Abstract | Full-Text PDF (192 KB) | Metadata

On the existence of three closed magnetic geodesics for subcritical energies
Alberto Abbondandolo, Leonardo Macarini and Gabriel P. Paternain
pp. 155–193
Abstract | Full-Text PDF (316 KB) | Metadata

Envelopes of certain solvable groups
Tullia Dymarz
pp. 195–224
Abstract | Full-Text PDF (266 KB) | Metadata

Periodic billiard trajectories and Morse theory on loop spaces
Kei Irie
pp. 225–254
Abstract | Full-Text PDF (293 KB) | Metadata